# SDR ASAA2023091945205

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,591 hours, 12,933 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND #2 ENG SHORT TIME FAULT 75-10452 " THE VBV POSITION SIGNALS DISAGREE.". GROUNDED - YES. (RESOLVED ON W/O: 1970578 TASKCARD: N/R-00003 ) PERFORMED FIM 75-32 TASK 803 FOUND NO ACTIVE OR HISTORICAL FAULTS ON #2 ENG EEC BITE. PERFORMED ACT TEST REF FIM ALL TEST PASS EEC BITE NO FAULTS THIS TASK CLEARS THIS PLT SEAMC NOTIFIED.
